# SDR MWEA010009

- Difficulty date: January 5, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911447505
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RADIUS OF FRAME 465, ABOVE LONGERON 10R.  FABRICATED AND INSTALLED FILLER, ANGLE AND ANGLE SPLICE, AND DOUBLER REPAIR PLATE.
